Alert archive / New Mexico / Flash Flood Warnings in 2010
Flash Flood Warning 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 24, 2010, 1:47 PM MDT for Roosevelt County, New Mexico. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2010, 1:47 PM MDT (19:47 UTC)
- Expired
- Jul 24, 2010, 2:45 PM MDT
- In force
- 58 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 69 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.8 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 810 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 11:25 AM MDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 24, 11:25 AM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1125 AM MDT SAT JUL 24 2010 .UPDATE...LOWERED HIGH TEMPERATURES FOR THIS AFTERNOON AS CLOUD COVER EXTENSIVE AND CONVECTION ALREADY FIRING. WEAK UPPER LOW ANALYZED OVER SE AZ THIS MORNING TO DRIFT SOMEWHAT NORTH AND EAST NEXT 12 HOURS...AS SURFACE FRONT SAGS INTO EASTERN PLAINS. BOUNDARY CLOSE TO KCAO ATTM. RUC/NAM PUSH THE LOW LEVEL CONVERGENCE INTO EAST CENTRAL PLAINS NEXT 12 HRS...WITH ONGOING CONVECTION IN REGION HAVE DECIDED TO GO AHEAD AND INCLUDE THE REMAINING ZONES IN FFA...SO ENTIRE CWA IS IN THE WATCH. NEW TEMP/POP TABLE BELOW. NEW ZFP OUT SHORTLY. && .PREV DISCUSSION 316 AM MDT SAT JUL 24 2010... FLASH FLOOD WATCH CONTINUES THROUGH TONIGHT. WE ARE ADDING DE BACA COUNTY WITH THIS FORECAST PACKAGE BASED ON THE NOTICEABLE TILT TO THE MOISTURE PLUME ACROSS EASTERN NM. LATER SHIFTS MAY NEED TO CONSIDER ADDING MORE OF THE SOUTHEAST AND EAST CENTRAL PLAINS TO THE WATCH. THE ILL DEFINED UPPER LOW APPEARS TO BE SOMEWHERE OVER THE NM/AZ BORDER EARLY THIS MORNING. IT IS PROGGED TO SHIFT GRADUALLY NORTHEASTWARD TODAY...WITH FAIR AGREEMENT BETWEEN THE NAM AND GFS THAT IT MAY REACH THE VICINITY OF NAVAJO LAKE THIS AFTERNOON. THE LOW MAY REACH EASTERN CO BY SUNDAY AFTERNOON...WITH A TROUGH SAGGING S/SW INTO CENTRAL NM AND A 500 MB HIGH BUILDING OVER THE UT/AZ BORDER. MEANWHILE...A BACK DOOR COLD FRONT IS STILL EXPECTED TO SAG INTO NORTHEAST NM TODAY AND LINGER THROUGH SUNDAY. THIS WILL PROVIDE A FOCUS FOR HEAVY RAIN ALONG THE CENTRAL MOUNTAIN CHAIN...EAST SLOPES AND NORTHEASTWARD ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS TODAY AND TONIGHT. NUMEROUS STORMS SHOULD ALSO BE ABLE TO DEVELOP ALONG THE MIDDLE AND UPPER RIO GRANDE VALLEY AND ACROSS THE WESTERN MOUNTAINS TODAY THROUGH SUNDAY...THANKS TO THE ABUNDANT MOISTURE IN PLACE AND THE DESTABILIZING EFFECT OF THE UPPER TROUGH ALOFT. MONDAY...THE UPPER LOW AND TROUGH ARE EXPECTED TO EXIT NORTHEASTWARD...WHILE THE UPPER HIGH BUILDS JUST NORTH OF THE FOUR CORNERS AND ANOTHER UPPER LOW APPROACHES NM FROM THE SOUTHEAST. THIS PATTERN WILL RESULT IN A GENERAL DOWNTICK IN CONVECTION AND SIGNIFICANTLY SHIFT THE STORM MOTION...CAUSING CELLS THAT FORM ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO MOVE SOUTHWESTWARD. DUE TO THE APPROACHING LOW...THE EASTERN PLAINS MAY ALSO REMAIN CONVECTIVELY ACTIVE WITH ISOLATED SHOWERS AND STORMS. TUESDAY THROUGH WEDNESDAY...THE UPPER LOW IS EXPECTED TO STALL IN THE VICINITY OF NEW MEXICOS SOUTHEAST CORNER...WHILE A DEEPENING TROUGH ON THE PACIFIC COAST CAUSES THE HIGH TO WEAKEN OVER CO. THE UPPER LOW IS EXPECTED TO DRIFT SLOWLY NORTHWARD THROUGH EASTERN NM DURING THE LATTER HALF OF THE WEEK KEEPING THE PLAINS A BIT MORE CONVECTIVELY ACTIVE THAN NORMAL FOR THIS TIME OF YEAR. TEMPERATURES THIS WEEKEND WILL BE 5 TO 11 DEGREEES BELOW NORMAL AREAWIDE DUE TO ALL OF THE CLOUD COVER...PRECIP AND THE COLD FRONT. DURING THE COMING WEEKEND HOWEVER...TEMPERATURES SHOULD REBOUND TO AROUND NORMAL. THE POTENTIAL EXISTS FOR SOME COOLER THAN NORMAL TEMPERATURES TO DEVELOP ON THE PLAINS...DEPENDING ON HOW MUCH CLOUD COVER AND PRECIP ACCOMPANIES THE CUTOFF LOW AS IT MOVES INTO THE AREA. 44 && .AVIATION... THERE IS HIGH CONFIDENCE IN A SIGNIFICANT PCPN EVENT FOR NM DURING THE NEXT 24 HOURS. THIS WILL LIKELY LEAD TO PREVAILING SHRA/TSRA IN REGIONAL TAFS...INCLUDING KABQ/KSAF/KLVS AS WELL AS KGUP TO A LESSER EXTENT. MEANWHILE...THE REMAINDER OF THE TAFS WILL INCLUDE A THREAT OF PCPN BUT WILL USE VICINITY OR TEMPO GROUPS TO COVER CONCERN. MUCH OF THE HEAVIER CONVECTION WILL LEAD TO MVFR VIS/CIGS ALONG WITH MTN OBSCURATIONS A GOOD POSSIBILITY. THREAT FOR QPF WILL REMAIN ELEVATED THROUGH THE EVENING AND OVERNIGHT HOURS. THERE IS TYPICALLY A BREAK IN DIURNAL CONVECTION FROM DAYBREAK THRU THE LATE MORNING...BUT THIS WILL LIKELY NOT BE THE CASE ON SUNDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. DPORTER && .FIRE WEATHER... MONSOONAL BURST PATTERN COUPLED WITH AN UPPER LEVEL DISTURBANCE AND A SURFACE COLD FRONT WILL PROVIDE A SIGNIFICANT WETTING PCPN EVENT ACROSS NEW MEXICO THROUGH THE WEEKEND. THIS REGIME WILL ALSO LEAD TO ELEVATED HUMIDITIES OVER THE NEXT 48 HOURS. THEREAFTER...EXPECT PCPN CHANCES TO DROP SLIGHTLY FOR THE WORK WEEK...HOWEVER ABUNDANT JUICE AND UPPER LEVEL DISTURBANCES SHOULD KEEP THE THREAT FOR WETTING PCPN IN THE FORECAST. WITH PRECIPITABLE WATER VALUES NEAR 150 PERCENT OF NORMAL...PLENTY OF MOISTURE IS AVAILABLE IN ADVANCE OF AN UPR LEVEL DISTURBANCE NEAR THE AZ BORDER. MEANWHILE...A SFC FRONT WILL SLIP INTO THE NE AND EC PLAINS BY MORNING/EARLY AFTERNOON RESPECTIVELY. STEERING FLOW SHOULD BE RELATIVELY SLOW TODAY...LEADING TO HEAVY RAIN PRODUCING STORMS. A FEW STORMS WILL BE CAPABLE OF PRODUCING FLASH FLOODING...WHICH COULD BE A CONCERN FOR THE TECOLOTE BURN SCAR. TEMPERATURES WILL BE 5-15F BELOW NORMAL WITH MINIMUM HUMIDITIES ONLY DROPPING INTO THE 35 TO 65 PERCENT RANGE. THE LOWER VALUES CAN BE EXPECTED IN THE FOUR CORNERS REGION AND THE FAR SE ZONES WHERE TSTORM COVERAGE WILL BE LESS. CANYON WINDS WILL DEVELOP TONIGHT AS BOUNDARY SQUEEZES THROUGH THE CENTRAL MTN CHAIN. MEANWHILE...PCPN CHANCES WILL REMAIN ELEVATED FOR THE OVERNIGHT PERIOD. COVERAGE WILL BE REDUCED SUNDAY MORNING...BUT NOT RETARDED COMPLETELY...WITH WIDESPREAD ACTIVITY RETURNING FOR SUN AFTERNOON/EVENING. AS SUGGESTED BEFORE...THE BEST CHANCES FOR STORMS ON SATURDAY WILL BE BOUNDED BY THE CONTINENTAL DIVIDE TO THE PLAINS ALONG/WEST OF A QUAY TO DE BACA COUNTY LINE. ON SUN...THE FOCUS WILL BE FROM THE CONTINENTAL DIVIDE TO THE CENTRAL MOUNTAIN CHAIN. HIGHER HUMIDITIES WILL PERSIST WITHIN THIS ZONE...WITH LOWER TO MID 30 PCT MINIMUM VALUES ENCROACHING THE NORTHWEST PLATEAU AND THE ERN PLAINS. WINDS THROUGHOUT THE WEEKEND WILL BE AOB 12KTS OUTSIDE OF CONVECTION AND AFOREMENTIONED GAP WINDS. BY THE EARLY WORK WEEK PERIOD...STRONG UPR HIGH WILL REMAIN PARKED OVER THE SERN UNITED STATES WITH MODELS OFFERING A WEAKER CENTER NEAR THE FOUR CORNERS REGION. IT APPEARS THIS WRN ANTICYCLONE WILL BE TOO WEAK TO HAVE A SIGNIFICANT IMPACT ON PCPN CHANCES/HUMIDITIES OUTSIDE OF THE NW ZONES. THE GFS40 SUGGESTS THAT PERTURBATIONS FOUND ON THE WRN PERIPHERY OF THE MAIN HIGH PRESSURE CENTER WILL MIGRATE NORTHWARD THROUGH THE REGION. ALTHOUGH A DEEP MONSOONAL SURGE MAY BE DISRUPTED DURING THE UPCOMING WORK WEEK...DO NOT EXPECT PCPN CHANCES TO DISAPPEAR OR HUMIDITIES TO CRATER. DPORTER && .PRELIMINARY POINT TEMPS/POPS UPDATE... FARMINGTON...................... 86 62 88 63 / 40 40 40 20 DULCE........................... 76 54 79 54 / 60 60 50 30 CUBA............................ 75 56 80 54 / 70 60 50 30 GALLUP.......................... 76 59 81 57 / 60 50 50 30 EL MORRO........................ 72 56 76 53 / 70 60 50 40 GRANTS.......................... 75 58 78 56 / 60 60 50 40 QUEMADO......................... 79 54 81 54 / 70 70 60 50 GLENWOOD........................ 86 61 84 61 / 50 50 50 50 CHAMA........................... 73 50 72 49 / 70 70 50 30 LOS ALAMOS...................... 72 57 78 52 / 70 60 50 40 PECOS........................... 66 55 73 53 / 80 70 60 50 CERRO/QUESTA.................... 66 51 73 49 / 70 70 50 30 RED RIVER....................... 62 49 65 46 / 80 80 60 40 ANGEL FIRE...................... 62 49 66 46 / 80 80 60 50 TAOS............................ 70 54 76 50 / 70 60 50 30 ESPANOLA........................ 75 60 83 58 / 60 60 50 30 SANTA FE........................ 74 58 75 53 / 70 60 60 40 SANTA FE AIRPORT................ 76 59 78 56 / 70 60 60 40 ALBUQUERQUE FOOTHILLS........... 79 64 76 62 / 60 60 50 30 ALBUQUERQUE HEIGHTS............. 81 66 79 65 / 60 60 60 40 ALBUQUERQUE VALLEY.............. 82 65 81 63 / 60 60 60 40 ALBUQUERQUE WEST MESA........... 82 65 81 65 / 60 60 50 30 LOS LUNAS....................... 84 65 82 64 / 50 60 60 40 RIO RANCHO...................... 81 65 80 64 / 60 60 50 30 SOCORRO......................... 84 63 82 64 / 50 60 50 40 SANDIA PARK/CEDAR CREST......... 74 58 75 55 / 70 80 60 40 MORIARTY/ESTANCIA............... 77 59 74 57 / 70 80 60 40 CLINES CORNERS.................. 76 57 71 56 / 80 80 60 50 GRAN QUIVIRA.................... 83 58 75 57 / 70 70 50 40 CARRIZOZO....................... 84 61 79 60 / 50 50 50 30 RUIDOSO......................... 78 55 70 53 / 60 70 60 30 CAPULIN......................... 71 57 72 54 / 70 70 50 40 RATON........................... 75 58 76 53 / 80 70 50 40 LAS VEGAS....................... 71 55 73 54 / 70 70 60 60 CLAYTON......................... 78 63 82 61 / 60 70 50 50 ROY............................. 75 60 77 61 / 70 70 50 50 CONCHAS......................... 81 65 84 65 / 60 70 50 30 SANTA ROSA...................... 84 64 82 62 / 70 80 50 40 TUCUMCARI....................... 85 67 85 65 / 60 60 50 30 CLOVIS.......................... 85 64 85 64 / 60 60 30 20 PORTALES........................ 87 65 87 66 / 60 40 20 20 FORT SUMNER..................... 87 67 86 66 / 60 60 40 30 ROSWELL......................... 89 67 88 66 / 50 50 20 20 PICACHO......................... 78 62 80 61 / 50 50 40 20 ELK............................. 74 58 74 57 / 50 50 50 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ501>540. &&
Hazardous weather outlook, Jul 24, 5:49 AM MDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 AM MDT SAT JUL 24 2010 NMZ501>540-251200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 549 AM MDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT TODAY THROUGH TONIGHT FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING RAIN AT RATES UP TO 2 INCHES PER HOUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR FLASH FLOODING IS EXPECTED TO PERSIST THROUGH SUNDAY ACROSS THE WESTERN AND NORTHERN MOUNTAINS...AND POSSIBLY ALSO IN THE UPPER RIO GRANDE VALLEY...NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT FLASH FLOODING AT 1.888.386.7637. 44
In the hours before
Special weather statement, Jul 24, 12:25 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1225 PM MDT SAT JUL 24 2010
NMZ535-536-538-241915-
CHAVES COUNTY PLAINS-CURRY COUNTY-ROOSEVELT COUNTY-
1225 PM MDT SAT JUL 24 2010
...AT LEAST ONE FUNNEL CLOUD OBSERVED OVER THE PORTALES AREA...
AT 1218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS STRETCHED OVER THE PORTALES AREA. LAW
ENFORCEMENT OFFICIALS REPORTED A FUNNEL CLOUD WEST OF PORTALES IN
THE PAST 30 MINUTES. MOVEMENT OF THE THUNDERSTORMS IS TO THE NORTH
AROUND 10 MPH.
A MOIST AND UNSTABLE AIRMASS HAS MOSTLY LIKELY ALLOWED THIS FUNNEL
CLOUD TO DEVELOP. SHORT LIVED FUNNEL CLOUDS AS A RESULT OF A
TROPICAL AIRMASS TEND TO BE BRIEF...SMALL AND RELATIVELY WEAK. ON
RARE OCCASIONS...THESE CLOUDS CAN BRIEFLY TOUCH THE GROUND. WIND
SPEEDS ASSOCIATED WITH THESE FUNNELS ARE GENERALLY UNDER 60
MPH...BUT CAN DAMAGE LIGHTWEIGHT STRUCTURES SUCH AS CARPORTS AND
AWNINGS...IN THEIR PATH.
HEAVY RAINS AND POSSIBLY MINOR FLOODING WILL ACCOMPANY THUNDERSTORMS
THIS AFTERNOON OVER EAST CENTRAL NEW MEXICO.
SOME OTHER LOCATIONS WHICH WILL EXPERIENCE THUNDERSTORMS AND HEAVY
RAIN INCLUDE ARCH...BELLVIEW...BROADVIEW...CANNON AFB...CAUSEY AND
DORA.
&&
LAT...LON 3359 10304 3358 10372 3343 10373 3341 10391
3413 10389 3456 10392 3457 10370 3464 10366
3465 10346 3475 10345 3485 10329 3495 10303
TIME...MOT...LOC 1818Z 186DEG 6KT 3420 10347The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:11 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Santa Fe, Taos | 109 min |
| Jul 23, 6:28 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 92 min |
| Jul 23, 7:18 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 87 min |
| Jul 23, 7:37 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Harding, Quay, San Miguel | 83 min |
| Jul 23, 8:01 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 119 min |
| Jul 23, 8:26 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 2 hr |
| Jul 23, 8:29 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 2 hr |
| Jul 23, 11:21 PM MDT | Areal Flood Advisory | ABQ | Socorro | 114 min |
| Jul 24, 12:16 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 119 min |
| Jul 24, 12:25 PM MDT | Special Weather Statement | ABQ | Curry, Roosevelt | 50 min |
| Jul 24, 12:28 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jul 24, 12:38 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 112 min |
| Jul 24, 12:46 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 59 min |
| Jul 24, 1:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Lincoln, Socorro, Torrance, Valencia | 118 min |
| Jul 24, 1:16 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 89 min |
| Jul 24, 1:33 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln, Torrance | 87 min |
| Jul 24, 1:42 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 2 hr |
| Jul 24, 2:06 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 54 min |
| Jul 24, 2:14 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 2 hr |
| Jul 24, 2:21 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 84 min |
| Jul 24, 2:24 PM MDT | Areal Flood Advisory | ABQ | McKinley | 2 hr |
| Jul 24, 2:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 95 min |
| Jul 24, 3:10 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln | 2 hr |
| Jul 24, 3:31 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 119 min |
| Jul 24, 3:55 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval | 2 hr |
| Jul 24, 4:15 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 3 hr |
| Jul 24, 5:11 PM MDT | Areal Flood Advisory | ABQ | San Juan | 94 min |
| Jul 24, 5:18 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, San Miguel, Torrance | 117 min |
| Jul 24, 5:26 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Jul 24, 5:32 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Quay, San Miguel, Union | 118 min |
Nearby
Flash Flood Warnings in New Mexico, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.